# SDR DHL2003740509

- Difficulty date: February 1, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL SKIN CREASE LT SIDE OF FUSLAGE BS 620 STR 25L.  MADE CUT OUT IN DAMAGED SKIN PER SRM 53-30-3 FIG 2.  FABRICATED REPAIR DOUBLER 2024-T3 .063.  FABRICATED FILLER 2024-T3 .050 PER SRM 53-30-3 FIG 2.  TREATED AND PRIMED REPAIR PARTS PER SRM 51-10-2.  INSTALLED REPAIR PER SRM 51-30-2.
